# SDR IPXA1B70264

- Difficulty date: November 7, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN GOT A CREW REST SMOKE INDICATION.  SMELLED SMOKE IN COCKPIT. COULD NOT DETERMINE SOURCE OF SMOKE.  ENG AND WING ANTIICE WERE BOTH OFF DEF 466023.  DEICE FLUID (UREA) APPLIED TO RUNWAY. REPLACE NR1 AND NR2 PACK WATER SEPARATOR BAGS AND REMOVED NR3 AND MEL'D.
